# SDR DALA2019071204184

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1166708) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN STATION 101.90 LOWER FUSELAGE AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN STA 101.90 LOWER FUSELAGE AT LT HORIZONTAL STABILIZER AS PER 55-10-01 REPAIR II.
